# SDR SIMA20121106006

- Difficulty date: November 11, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 23,736 hours, 23,736 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 5211309111
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE NR 4 EMERGENCY LIGHT STRIP ELECTRICAL CONNECTORS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT STRIP IAW EMB-140 AMM 33-50-12 NR 4 EMERGENCY LIGHT STRIP IAW EMB-140 AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
